Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bi-regular rings and the ideal lattice isomorphisms


Author: D. R. Morrison
Journal: Proc. Amer. Math. Soc. 6 (1955), 46-49
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1955-0067094-X
MathSciNet review: 0067094
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and I. Kaplansky, Topological representations of algebras, Trans. Amer. Math. Soc. vol. 63 (1949) pp. 457-481. MR 0025453 (10:7c)
  • [2] A. S. Foster, The idempotent elements of a commutative ring, Duke Math. J. vol. 12 (1945) pp. 143-152. MR 0012264 (7:1c)
  • [3] N. H. McCoy, Subdirect sums of rings, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 856-877. MR 0021543 (9:77c)
  • [4] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • [5] B. L. van der Waerden, Moderne Algebra, vol. 2.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067094-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society